Semistable reduction of abelian varieties over extensions of small degree

A. Silverberg, Yu G. Zarhin

Research output: Contribution to journalArticle

4 Scopus citations

Abstract

We obtain necessary and sufficient conditions for abelian varieties to acquire semistable reduction over fields of low degree. Our criteria are expressed in terms of torsion points of small order defined over unramified extensions.

Original languageEnglish (US)
Pages (from-to)179-193
Number of pages15
JournalJournal of Pure and Applied Algebra
Volume132
Issue number2
DOIs
StatePublished - Nov 10 1998

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Fingerprint Dive into the research topics of 'Semistable reduction of abelian varieties over extensions of small degree'. Together they form a unique fingerprint.

  • Cite this